# SDR AALA201909109015

- Difficulty date: August 28, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 19,130 hours, 7,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND TRANSITION ANGLE, FORWARD CARGO FROM FR 460 TO FR 500I, S26L. REPLACED TRANSITION ANGLE PER SRM 53-00-53-2R.
